# SDR DLM88040378

- Difficulty date: April 25, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 44,599 hours, 36,111 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stop Fitting
- Part number: 279002350
- Part serial: 1615
- Condition: Broken
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 5924 AD FOUND LOWER MECHANICAL STOP MADE CONTACT WITH JACKSCREW STOP.  LOWER STOP BROKEN OFF.  REPLACED JACKSCREW AND STOP ASSY.  ADJUSTED STABILIZER JACKSCREW CONTROL AND INDICATION PER M/M.  RIG CHECKED AND OPS CKS GOOD.
